# SDR CA100729004

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cvac 340CVAC
- Aircraft time: 67,267 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FCU DRIVE SEAL DRAIN FOUND LEAKING FUEL DURING POST FLIGHT INSP.  FCU CHANGED AND RETURNED TO SERVICE.  THE FOLLOWING DAY, THE PILOTS ATTEMPTED TO TAKEOFF BUT ENGINE WAS MAKING FULL POWER AT 90 DEGREE POWER LEVER POSITION.  IT WAS DISCOVERED THAT FCU BELLOWS WAS RUPTURED BEYOND LIMITS.  ANOTHER FCU WAS SENT UP BUT COULD NOT BE USED DUE TO INTERNAL RIGING OF GENEVA LOCK DRIVE WAS WRONG AND GENEVA LOCK VALVE COULD NOT BE INSTALLED.
